# SDR TXH2010F00000

- Difficulty date: April 24, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N808TR
- Make and model: Stbros SD360200
- Aircraft serial: SH3718
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PHASE OF FLIGHT, NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCUTATE BETWEEN 90-50 PSI ALL OTHER INDICATIONS WERE NORMAL.  RETURNED TO DEPARTURE, MX CHECKED FOR OIL LEAKS, NONE NOTED.  REPLACED OIL FILTER, LEAK AND RUN CHECK, OK.
